# SDR DHL2005362007

- Difficulty date: July 13, 2005
- Submitted: July 29, 2005
- Operation: Air carrier
- Aircraft: N362DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 84
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Door
- Condition: Unsecure
- Location: E/E Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: A

## Discrepancy

THE DOORS LIGHT ON THE MWP ILLUMINATED IN FLIGHT. THE FWD COMPT LIGHT WAS OBSERVED ILLUMINATED ON THE SECOND OFFICERS DOORS PANEL.  FOUND LT AVIONICS ACCESS DOOR AJAR. SECURED DOOR. OPS CKS GOOD IAW MM 52-71-00
